# SDR AALA20100216TUL09

- Difficulty date: February 16, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N7538A
- Make and model: Doug DC-9-82
- Aircraft serial: 49992
- Aircraft time: 56,535 hours, 28,950 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY TIE DOWN CORRODED 17 INCHES INBOARD OF FORWARD SERVICE DOOR STATION 160.  REMOVED AND REPLACED GALLEY TIE DOWN PER SRM 51-30-05.
